Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Want to lose weight, waist, having primolut N, taking metaslim,. Will it help?

Hi. Im 23/f. 5.2 height. 62 weight. And 34 waist . i want to loose weight nd waist. I have started metaslim today. but now wanted to know that will this work or not for me. Im also on course of harmones checkup and having primolut N 3times day. Plz guide me. i m also doing gym but its not working. I need help to loose weight.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
For weight lose you need to balance your exercises and food intake.
Instead of looking in for tablets and supplements, suggest you opt a healthy diet and lifestyle which will do a lot good to you and your body.
Eat green tea in morning, Oats with skimmed milk in breakfast, apple/orange for mid morning, salad+chapati+dal for lunch, green tea in evening, soup+salad+vegetable+chapati for dinner.
Wishing you good health.
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor